# SDR N6WA2016022901

- Difficulty date: February 29, 2016
- Submitted: March 1, 2016
- Operation: Air carrier
- Aircraft: N390CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10106
- Aircraft time: 30,748 hours, 22,730 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Condition: Unsecure
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT COVERS ON BOTH EMER EXIT DOORS NOT SECURE.  R & R VELCRO ON BOTH EXIT ROW DOOR COVERS IAW AMM 20-60-04 & INSTALLED EXIT COVERS.
